# SDR DALA2018060503812

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 73,274 hours, 8,093 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DIV TO KEF DUE TO LEFT ENGINE OIL QUANTITY DROPPING.  MAINTENANCE FOUND 2 OIL LINES AT INTERMEDIATE GEARBOX LEAKING OIL, REPLACED PACKINGS ON BOTH OIL LINES.  COMPLIED WITH OIL SYSTEM LEAK CHECK, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
